# SDR YENA20160116035

- Difficulty date: January 16, 2016
- Submitted: February 11, 2016
- Operation: Air carrier
- Aircraft: N206JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000025
- Aircraft time: 27,052 hours, 16,899 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Vapor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

RETURN TO DEPARTURE.  UNKNOW VAPOR EMINATED FROM SIDEWALLS OF CABIN.  VOLUME OF VAPOR WAS MUCH MORE THAN NORMALLY ASSOCIATED WITH HIGH HUMIDITY DAY.  BOTH IN FLIGHT, CREW MEMBERS REPORTED NO ODOR OF BURNING.  NO INDICATIONS OF SMOKE IN COCKPIT.  NO EICAS MESSAGES, NO ODOR; PERFORMED SMOKE AND ABNORMAL ODOR INSPECTION AS A PRECAUTION IAW E-190 FIM TASK 21-20-00-810-801-A.  NO DEFECTS FOUND AT THIS TIME.  VAPOR SUSPECTED TO BE FROM CONDENSATION.  ACFT IS OK FOR SERVICE.
